No Cover Image

Journal article 747 views

A critical phenomenon for sublinear elliptic equations in cone-like domains

Vladimir Kondratiev, Vitali Liskevich, Vitaly Moroz Orcid Logo, Zeev Sobol

Bulletin of the London Mathematical Society, Volume: 37, Issue: 4, Pages: 585 - 591

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Bulletin of the London Mathematical Society
ISSN: 0024-6093 1469-2120
Published: 2005
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1658
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 585
End Page: 591